# SDR DALA12000823123

- Difficulty date: May 25, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UTILITY AREA BETWEEN FR68-FR69, BETWEEN ST -Y1292 AND ST -Y1732 TRAY WEB HAS CRACKED.  REMOVED AND REPLACED AFT CABIN UTILITY TRAY WEB IAW SRM 51-42-11.  CRACK DIMENSION 6.5 INCH.
